MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDTITAN COMPRESSION IMPLANT KIT 15X15MM; BONE STAPLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDTITAN COMPRESSION IMPLANT KIT 15X15MM; BONE STAPLE
Model Number SE-1515TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unrecognized lot number - bmese160436.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Synthes representative.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, the two (2) hammerlock 2 implant angled large box got damaged that can cause possible contamination of the implant.The hammerlock 2 implant large and hammerlock 2 implant small have come off the inserter.The speedtitan compression implant broken through the unknown inserter.The packages of the speedarc compression implant and speedtraid implant sizing guide got damaged and can cause possible contamination.There was no patient involvement.Concomitant medical products reported: unknown insertion instrument: trauma (part#: unknown, lot#: unknown, quantity#: unknown).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Visual inspection : it was performed to determine the failure mode of this complaint.Inspection showed that the inserter broke at the island, confirming the complaint condition no manufacturing related issue was identified and/or confirmed, therefore review to the specific prm and prm line is not required.The potential impact of the design in the complaint condition has been addressed.Device history lot: part number: se-1515ti, bme lot number: bmese160436, manufacturing date or release to warehouse date: 30 dec 2016, place of manufacture: biomedical enterprises, san antonio, tx., lot expiration date: 12 dec 2021.Dhr review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of speed titan 15x15 mm was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 3 of 3 for (b)(4).

Brand Name
SPEEDTITAN COMPRESSION IMPLANT KIT 15X15MM
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8333401
Report Number2939274-2019-56415
Device Sequence Number1064631
Product Code JDR
UDI-Device Identifier00810633021514
UDI-Public(01)00810633021514
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2021
Device Model NumberSE-1515TI
Device Catalogue NumberSE-1515TI
Device Lot NumberBMESE160436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer03/12/2019
03/12/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date03/13/2019
03/14/2019
Patient Sequence Number1